# SDR DL72W992627

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Accessory Bay
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

SMOKE ENTERED CABIN AFTER START, PACKS WERE ON BUT NOT OVERHEATED.  PNEUMATIC SOURCE WAS APU ON ENGINE NR 1.  REPLACED APU FLOW-MULTIPLIER AND COALESCER BAGS.  SERVICED APU TO PROPER LEVEL, OP CKS GOOD.
